Advertisement

Journal of engineering physics

, Volume 40, Issue 4, pp 398–405 | Cite as

Numerical solution of a two-dimensional problem of the transient hydrodynamics of a compressible non-newtonian fluid

  • S. D. Tseitlin
Article

Abstract

A solution is presented for a transient two-dimensional problem of the hydrodynamics of a compressible non-Newtonian fluid connected with the propagation and damping of shock waves in a well.

Keywords

Statistical Physic Shock Wave Transient Hydrodynamic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    U. L. Wilkinson, Non-Newtonian Fluids [Russian translation], Mir, Moscow (1964).Google Scholar
  2. 2.
    I. A. Charnyi, Principles of Subsurface Hydraulics [in Russian], Gostoptekhizdat, Moscow (1956).Google Scholar
  3. 3.
    A. A. Samarskii, Introduction to the Theory of Difference Methods [in Russian], Nauka, Moscow (1971).Google Scholar
  4. 4.
    G. Astarita and G. Marrucci, Principles of Non-Newtonian Mechanics, McGraw-Hill (1974).Google Scholar
  5. 5.
    A. V. Lykov, Heat Exchange [in Russian], énergiya, Moscow (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • S. D. Tseitlin
    • 1
  1. 1.Central Geophysical Department of the Ministry of the Petroleum IndustryMoscow

Personalised recommendations